# SDR DALA2020091803118

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 7,219 hours, 643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE, LOCATIONS: 805.  CORRECTIVE ACTION: SECURED LIGHT.  NOW OPS NORMAL.
